# SDR HALA2021111900167

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,651 hours, 6,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT ELECT ODOR IN AFT GALLEY WHILE ON DOWNWIND VECTOR, NO VISIBLE OBSERVATION IN GALLEY OR CABIN. ODOR ELIMINATED ON BASE LEG SECTOR 5MIN DURATION // PERFORMED VISUAL INSPECTION OF AFT GALLEY COMPONENTS. NO CBS TRIPPED RAN ALL OVENS ,CHILLERS,COFFEE MAKERS AND FLOOR HEAT AND ALL LIGHTING, NO SMELLS NOTED OK TO CONTINUE
